International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 20, Pages 1057-1065
Numerical approximation for integral equations
Department of Computer and Mathematical Sciences, University of Houston-Downtown, Houston 77002, TX, USA
Received 15 July 2003
Copyright © 2004 Elias Deeba and Shishen Xie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A numerical algorithm, based on a decomposition technique, is
presented for solving a class of nonlinear integral equations.
The scheme is shown to be highly accurate, and only few terms are
required to obtain accurate computable solutions.